This question depends alot on why you think the trams are causing you to vomit. Is it because you take them often and have suddenly stopped or is it the first time you have taken them and you are having this reaction? Someone will be able to give you some good answers but the cause of the vomiting could be very important, if you have taken alot more than perscribed to you they can cause siezures which are sometimes predicated by vomiting. You may want to call your doctor. Good Luck!!!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2011 • 4 answers
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Posted 16 Jun 2011 • 7 answers
Posted 19 Dec 2011 • 5 answers
My husband and take ropinirole for restless leg syndrome. Within 30 minutes we are hit by nausea th?
Posted 29 Jan 2014 • 1 answer
Posted 26 Jan 2015 • 5 answers